# SDR DL76L060471

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 62,630 hours, 9,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOP.  RELAMPED, OPS OK NOW.
